Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 41, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 17, 2007, 3:43 PM CDT for Forest County, Wisconsin. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2007, 3:43 PM CDT (20:43 UTC)
- Expired
- Jun 17, 2007, 4:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
County Forest County, WI
The radar
The Green Bay radar (KGRB), 117 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:01 PM CDT | HAIL 0.5 | Carter, WI | AT THE CASINO. |
| Jun 17, 4:05 PM CDT | HAIL 0.75 | 4 W Carter, WI | COVERING THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 1:35 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 172044 SVRGRB WIC041-172130- /O.NEW.KGRB.SV.W.0041.070617T2043Z-070617T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 343 PM CDT SUN JUN 17 2007 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN FOREST COUNTY IN NORTHEAST WISCONSIN... * UNTIL 430 PM CDT * AT 340 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF CARTER...OR ABOUT 12 MILES SOUTHEAST OF CRANDON...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CARTER BY 355 PM... TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. CAMPERS AND OTHERS OUTDOORS SHOULD SEEK SHELTER IN A STURDY BUILDING IMMEDIATELY. LAT...LON 4550 8892 4537 8891 4538 8843 4556 8842 $$ JKL
3 follow-up statements
000 WWUS53 KGRB 172057 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 356 PM CDT SUN JUN 17 2007 WIC041-172130- /O.CON.KGRB.SV.W.0041.000000T0000Z-070617T2130Z/ FOREST- 356 PM CDT SUN JUN 17 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR SOUTHERN FOREST COUNTY... AT 353 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS. THIS STORM WAS LOCATED NEAR CARTER...OR ABOUT 16 MILES SOUTHEAST OF CRANDON...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL MOVE ACROSS THE NICOLET NATIONAL FOREST TOWARD CARTER. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. CAMPERS AND OTHERS SHOULD SEEK SHELTER IN A STURDY BUILDING IMMEDIATELY. LAT...LON 4548 8881 4538 8881 4538 8842 4553 8842 $$ JKL
000 WWUS53 KGRB 172103 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 402 PM CDT SUN JUN 17 2007 WIC041-172130- /O.CON.KGRB.SV.W.0041.000000T0000Z-070617T2130Z/ FOREST- 402 PM CDT SUN JUN 17 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR SOUTHERN FOREST COUNTY... AT 401 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR CARTER...OR ABOUT 18 MILES SOUTHEAST OF CRANDON...MOVING EAST AT 25 MPH. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE. CAMPERS AND OTHERS OUTDOORS SHOULD MOVE TO SHELTER. LAT...LON 4545 8872 4538 8873 4538 8842 4549 8842 $$ JKL
000 WWUS53 KGRB 172124 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 424 PM CDT SUN JUN 17 2007 WIC041-172134- /O.EXP.KGRB.SV.W.0041.000000T0000Z-070617T2130Z/ FOREST- 424 PM CDT SUN JUN 17 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FOREST COUNTY EXPIRES AT 430 PM CDT... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD MOVED OUT OF THE AREA INTO NORTHERN OCONTO COUNTY. ANOTHER STORM WAS SOUTH OF LAONA AND COULD PRODUCE SMALL HAIL. LAT...LON 4545 8872 4538 8873 4538 8842 4549 8842 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:32 AM CDT, 12 hours 11 minutes earlier.
Area forecast discussion, Jun 17, 3:32 AM CDT, 12 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 332 AM CDT SUN JUN 17 2007 .SYNOPSIS...A CONSOLIDATION OF THE FLOW ACRS NOAM EXPECTED DURING THE FCST PERIOD. THE NEW FLOW REGIME WL BE SLOWLY PROGRESSIVE. STG TROF EMBEDDED IN MAIN BAND OF WESTERLIES WL CROSS THE FCST AREA EARLY IN THE WK. THEN WNWLY UPR FLOW BTWN DEPARTING TROF AND BROAD RIDGING WORKING SLOWLY EWD ACRS THE PLAINS SHOULD PERSIST INTO THE UPCOMING WEEKEND. EXPECT WIDESPREAD SIG PCPN TOTALS BY THE TIME THE STG TROF PUSHES E OF THE AREA TUE...THEN SCT PCPN AT MOST AFTER THAT. A COUPLE MORE DAYS WITH TEMPS WELL ABV NORMAL ARE EXPECTED BEFORE READINGS SETTLE BACK TO SLIGHTLY ABV NORMAL FOR THE REST OF THE PERIOD. && .SHORT TERM...TDA/TNGT/MON. FAIRLY COMPLEX FCST WITH FRONTAL BOUNDARY WORKING BACK AND FORTH ACRS THE AREA. FRONT STILL NOT VERY WELL DEFINED...BUT APPEARED TO BE ACRS SRN WI. MODELS SENDING SOME MIXED SIGNALS ON THE AMNT OF NWD SURGE FRONT WL HV OVER ERN WI TDA. THINK STRENGHTNING SSWLY LOW-LEVEL FLOW WL ALLOW FRONT TO LIFT N ACRS THE WRN PART OF THE FCST AREA...BUT IT MIGHT HAVE A MUCH TOUGHER TIME IN THE E WHERE SELY FLOW OFF THE LAKE WILL REINFORCE THE COOL AIR N OF THE BOUNDARY. BEST GUESS IS THAT FRONT WL BE ORIENTED NNW-SSE ACRS THE AREA BY LATE TDA. MODELS ALSO GENERATED SML CLUSTERS OF CONVECTION IN THE FRONTAL ZONE TDA. THAT SEEMED REASONABLE GIVEN THE CONVECTION ASSOC WI THE FRONT NOW IN MN/IA. THE FCST AREA WAS IN THE SLGT RISK OF SVR WX ON THE SPC SWODY1 AND THAT SEEMED REASONABLE. FCST SOUNDINGS OFF BOTH THE NAM AND GFS SEEMED CONSIDERABLY LESS OMINOUS THAN THOSE YDA. BUT THEY ALSO HAD LGT PCPN AT TIMES...SO MODELS MAY BE OVERTURNING ATM BEFORE MUCH INSTABILITY CAN BUILD UP. WL MENTION SVR RISK IN THE HWO BUT FOREGO ADDING IT EXPLICITLY TO THE GRIDS/ZONES RIGHT NOW. ANOTHER POTENTIAL FACTOR IS MCS ORGANIZING IN ERN ND NOW. IF FEATURE CAN MAINTAIN ITSELF...AND IT MAY GIVEN MID-LVL SHRTWV SUPPORTING IT...IT COULD TRACK ALONG THE FRONTAL ZONE AND INTO THE FCST AREA LATER TDA. WL CONT TO MONITOR IT AND WL UPDATE TO INCR POPS IF IT BECOMES APPARENT FEATURE WL MAKE IT INTO THE AREA. SOME CONVECTION COULD LINGER INTO THE EVENING. BUT COVERAGE WOULD BE LOW SO WENT WITH SLGT CHC UP UNTIL MIDNIGHT. THE REST OF THE NGT SHOULD BE SPENT IN THE WARM SECTOR WITH THE FRONT N OF THE AREA. NUDGED MIN TEMPS UP AND SKYCON DOWN. SHARPENING UPR TROF WL SWING TOWARD THE AREA MON AS UPR SPEED MAX EJECTS NE OUT OF THE TROF. RRQ OF JET SHOULD BEGIN TO AFFECT THE AREA LATE BY LATE MON. ADDED MORE TEMPORAL RESOLUTION TO POP/WX GRIDS TO SHOW PCPN SPREADING SE ACRS THE AREA DURING THE DAY. CONVERGENCE ALONG THE FRONTAL BOUNDARY WL BE WEAKENING AS SFC LOW HEADS NE INTO CANADA. BUT UPR DYNAMICS WITH TROF AND RRQ OF JET SHOULD SUPPORT WIDESPREAD PCPN. TOOK THE NW PART OF THE FCST AREA UP TO LIKELY. CERTAINLY ENOUGH FACTORS TO SUPPORT THE SPC SLGT RISK OF SVR. HOWEVER...THERE AREA SOME FACTORS WORKING AGAINST GETTING WIDESPREAD SVR WX TOO. STEEP MID-LEVEL LAPSE RATES NEVER QUITE MAKE IT INTO THE AREA. SOUNDINGS ALSO VERY MOIST WITH PWATS IN THE 1.5 TO 2 INCH RANGE. WIND PROFILE PRETTY UNIDIRECTIONAL TOO. TOO MUCH UNCERTAINTY TO ADD EXPLICIT SVR TO DAY 2 GRIDS/ZONESSO WL JUST STICK WITH A MENTION IN THE HWO. KEPT VERY WARM MAX TEMPS OVER THE SE PART OF THE FCST AREA AS THINK PCPN WL HOLD OFF UNTIL AT LEAST EARLY AFTN THERE. MIXING SHOULD ALSO SUPPORT FAIRLY WINDY CONDITIONS. .LONG TERM...MONDAY NITE THRU SATURDAY. FORECAST FOCUS ON PRECIPITATION CHANCES THRU THE PERIOD. MONDAY EVENING THE MODELS PRODUCE A FAIRLY SUBSTANTIAL SWATH OF PRECIP WITH HIGHER QPF VALUES THAN THE CURRENT FORECAST. GIVEN THE AGREEMENT OF THE MODELS WILL RAISE POPS A BIT MONDAY EVENING ACROSS THE SOUTHERN AND EASTERN CWA. LATER MONDAY NIGHT THE MODELS LINGER SOME QPF IN THE EXTREME EASTERN CWA AS THE FRONT SLOWS DOWN A FEW HOURS. THE CANADIAN IS THE SLOWEST OF THE MODELS AS IT LINGERS PRECIP WELL INTO MONDAY NITE... EVEN INTO EARLY TUESDAY MORNING ACROSS THE EXTREME SOUTHEASTERN CWA. GIVEN A SMALL PORTION OF THE CWA IS AFFECTED BY THIS SLOWING DOWN WILL KEEP THE FORECAST DRY AS LATER MODEL RUNS MAY SPEED THE FROPA UP A FEW HOURS AGAIN. THE MODELS ARE THEN DRY TUESDAY AND TUESDAY NITE AS HIGH PRESSURE BUILDS INTO THE REGION. THE NEXT CHANCE FOR PRECIP APPEARS TO BE WEDNESDAY AND WEDNESDAY NITE AS A WEAK FRONT PASSES THRU THE WESTERN GREAT LAKES. AGAIN THE CANADIAN IS VERY SLOW WITH NO PRECIP UNTIL WEDNESDAY NITE. WILL SPLIT THE DIFFERENCE BETWEEN THE VARIOUS MODELS AND PUT PRECIP IN FOR WEDNESDAY AFTERNOON AND WEDNESDAY EVENING. THE MODELS TRY TO BREAK DOWN THE ENSUING RIDGE ANYWHERE FROM FRIDAY TO SATURDAY. THE GFS SUFFERS FROM CONVECTIVE FEEDBACK ON FRIDAY WITH A SWATH OF HIGH QPF AMOUNTS ACROSS WISCONSIN. THE GEM BRINGS THIS LOW THRU SLOWER AND MUCH WEAKER ON SATURDAY THAN THE GFS MODEL. GIVEN THE MODEL DIFFERENCES WILL LEAVE THE FORECAST DRY. && .AVIATION...SOME IFR/MVFR FG EXPECTED ACRS THE SE PART OF THE FCST AREA EARLY TDA SINCE HIGHER DWPTS LINGER OVER THAT AREA. WL MAKE A LAST MINUTE DECISION AT TAF ISSUANCE AS TO WHETHER OR NOT TO INCLUDE THUNDER AT EACH SITE. FCST SOUNDINGS SUPPORT ADDING LLWS TO THE TAFS TNGT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/KURIMSKI
Hazardous weather outlook, Jun 17, 10:30 AM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1030 AM CDT SUN JUN 17 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181530- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1030 AM CDT SUN JUN 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME OF THE STORMS COULD BE SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE EXPECTED MONDAY AND MONDAY EVENING. CONDITIONS ARE EXPECTED TO BE FAVORABLE FOR SOME OF THE STORMS TO BECOME SEVERE. DAMAGING WINDS WILL BE THE MAIN THREAT. HEAVY RAINFALL IS ALSO POSSIBLE. ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND WEDNESDAY EVENING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NECESSARY THIS AFTERNOON AND EVENING. LMZ521-522-541>543-564-181530- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1030 AM CDT SUN JUN 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. A FEW OF THE STORMS COULD PRODUCE LARGE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE POSSIBLE MONDAY. THUNDERSTORMS ARE ALSO EXPECTED MONDAY AND MONDAY EVENING. CONDITIONS ARE EXPECTED TO BE FAVORABLE FOR SOME OF THE STORMS TO BECOME SEVERE. STRONG WINDS WILL BE THE MAIN THREAT. ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND WEDNESDAY EVENING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. RDM WEATHER.GOV/GREENBAY
In the hours before
Local storm report, Jun 17, 1:50 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
150 PM CDT SUN JUN 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 1 S TOMAHAWK 45.45N 89.73W
06/17/2007 E0.75 INCH LINCOLN WI PUBLIC
&&Local storm report, Jun 17, 2:19 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
219 PM CDT SUN JUN 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 8 W TOMAHAWK 45.46N 89.90W
06/17/2007 M1.00 INCH LINCOLN WI CO-OP OBSERVER
QUARTER SIZE HAIL NEARLY THREE INCHES DEEP.
&&Local storm report, Jun 17, 2:50 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
250 PM CDT SUN JUN 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL ELCHO 45.43N 89.18W
06/17/2007 M0.75 INCH LANGLADE WI TRAINED SPOTTER
0249 PM HAIL ELCHO 45.43N 89.18W
06/17/2007 M1.50 INCH LANGLADE WI TRAINED SPOTTER
&&Local storm report, Jun 17, 2:59 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
259 PM CDT SUN JUN 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 2 SW PELICAN LAKE 45.48N 89.14W
06/17/2007 E1.75 INCH ONEIDA WI TRAINED SPOTTER
HAIL SHAPED LIKE EGGS. GUSTY WINDS AND VERY HEAVY RAIN
ALSO.
&&Local storm report, Jun 17, 3:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT SUN JUN 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL PICKEREL 45.36N 88.91W
06/17/2007 E0.25 INCH LANGLADE WI AMATEUR RADIO
AND VERY HEAVY RAIN.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 1:09 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 51 min |
| Jun 17, 1:19 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 41 min |
| Jun 17, 1:59 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida | 46 min |
| Jun 17, 2:43 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Oneida | 62 min |
| Jun 17, 5:01 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 29 min |
| Jun 17, 5:27 PM CDT | Marine Weather Statement | GRB | 93 min | |
| Jun 17, 6:21 PM CDT | Severe Thunderstorm Warning | GRB | Door | 39 min |
| Jun 17, 6:25 PM CDT | Special Marine Warning | GRB | 95 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.